# SDR P2EA98158

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - FLT 303 - L-1 DOOR EMERGENCY LIGHT INOP   REPLACED BAD SPLICE ON WIRE TO L-1 DOOR LIGHT PER STANDARD PRACTICES.  OPS NORMAL CLEARED DEFERRAL M912765.  (M)
